# SDR DALA1313683709

- Difficulty date: May 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 43,750 hours, 18,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A53421
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION DETECTED A CRACK INDICATIONS IN  FLOORBEAM FASTENERS HOLES COMMON TO THE SPLICE STRAPS BS 727B  LBL 24.75 LBL 45.5 RBL 24.75 AND RBL 45.5  AREA REPAIRED IAW ERA 515108-14, REV ORG ERA 515108-14.
